# SDR SWAA2022032156884

- Difficulty date: September 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 146A834197
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO DOOR SCUFF PLATE; FWD AND AFT CORNERS CRACKED. / REPAIRED SCUFF PLATES 2EACH. P/N 146A8341-9 AND 146A8341-7 IAW SRM 53-60-15-2R-1 REPAIR 1 AND EA #1-A53-2076 REV11.
